MAUDE Adverse Event Report: FUTUREMATRIX INTERVENTIONAL DORADO PTA BALLOON DILATATION CATHETER

FUTUREMATRIX INTERVENTIONAL DORADO PTA BALLOON DILATATION CATHETER
Catalog Number DR8064
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or no medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that post covered stent (other manufacturer) placement in the superficial femoral artery (sfa), contrast medium allegedly leaked at the glue joint between the catheter shaft and the balloon when the balloon was inflated to approximately 20 atm.There was no reported patient injury.
 
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.The device was returned for evaluation.The device was inflated and water was seen exiting the device at the glue joint at the proximal end of the balloon.The glue joint was examined under magnification and a partial break was noted.Therefore, the investigation is confirmed for the reported leak as well as for a break at the glue joint.The partial break at the glue joint resulted in the identified leak.However, the definitive root cause for the partial break could not be determined based upon available information.It is unknown whether procedural issues contributed to the event.The review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(b)(4).
 
Event or Problem Description

Brand Name
DORADO PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens TX 75751
MDR Report Key7375085
Report Number2020394-2018-00285
Device Sequence Number13726138
Product Code DQY
UDI-Device Identifier00801741058721
UDI-Public(01)00801741058721
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDR8064
Device Lot Number93VB0077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1